# SDR DALA2024042304665

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1022 L5l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LONGERON (3 EA) 5L, 5R, AND 17L STA=Y 1022 AT AFT LAVATORY ENGINE PYLON SUPPORT BULKHEAD AREA. SUMMARY OF NRC 0245: LONGERON (2 EA) 5L & 5R AT AFT LAVATORY ENGINE PYLON SUPPORT BULKHEAD AREA WERE REPAIRED PER B-717-200 SRM 53-00-05-2R REPAIR 2 AND LONGERON 17LH STA Y=986 TO 1052 WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05 0G. (LP #0306748)
